# SDR SWAA073394

- Difficulty date: July 9, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 66,228 hours, 61,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W13411522
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, INTERIOR EMERGENCY EXIT LIGHTS ILLUMINATED INTERMITTENTLY.  FOUND FRAYED WIRE AT AFT FLIGHT ATTENDANT SWITCH.  REPAIRED WIRE PER MM.
